# SDR DALA2024030703135

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 20,241 hours, 9,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3024, FOUND EMERGENCY LIGHTS AT SEAT 28, 29, 33, 34, 35, 38 AND 39 INOP. CORRECTIVE ACTION: REPLACED EPSU EMERGENCY POWER SUPPLY UNIT. (LP 5000061)
